Search this author in Google Scholar
On the numerical range with respect to a family of projections
Waed Dada, Joachim Kerner, Nazife Erkurşun-Özcan
MFAT 24 (2018), no. 4, 297-304
In this note we introduce the concept of a numerical range of a bounded linear operator on a Hilbert space with respect to a family of projections. We give a precise definition and elaborate on its connection to the classical numerical range as well as to generalizations thereof such as the quadratic numerical range, block numerical range, and product numerical range. In general, the importance of this new notion lies within its unifying aspect.